# SDR MZZA96181

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, SEVERE CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT STRINGER 28R BETWEEN BS 700 AND BS 720.  THE CORRODED STRINGER FROM BS 684 TO BS 725 WAS TRIMMED OUT AND REPLACED WITH NEW HAT SECTION STRINGER PER B727 SRM 53-10-3 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809963 (SEQ NR 01140).  (M)
